| Model Number |
BA28-90/I20-30 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a limb stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 6 years post initial implant during a routine follow up, a 3a endoleak was identified.Reportedly, the patient is stable and is pending a re-intervention.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 3a endoleak is unconfirmed.This is not consistent with the reported adverse event/incident.Procedure related harms, device, user, procedure or anatomy relatedness of this complaint could not be determined with the medical records available for review.The final patient status was reported to be doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: b5: describe event or problem has been updated.G4: date received by manufacturer has been updated.H6: result code: remove code 3233.H6: conclusion code: remove code 11.
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and a limb stent graft extension to treat an abdominal aortic aneurysm (aaa).Approximately 6 years post initial implant during a routine follow up, a 3a endoleak was identified.Reportedly, the patient is stable and is pending a re-intervention.Additional information: the physician elected to implant two (2) iliac limbs to resolve the event.The patient was reported as doing well post secondary procedure.